# SDR CA120131005

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) A/C WAS ON APPROACH WHEN THE CREW SELECTED FLAPS TO 8 DEGREES. THE FLAPS FAILED TO MOVE AND REMAINED FULLY RETRACTED. THE CREW DECLARED AN EMERGENCY AND PERFORMED A FLAPLESS LANDING. AIRCRAFT RESCUE AND FIRE FIGHTING (ARFF) WAS STANDING BY FOR THE UNEVENTFUL LANDING AND FOLLOWED THE AIRCRAFT TO GATE. MAINTENANCE PERFORMED THE FLAP RESET AMM PROCEDURE AND USED THE MEL TO DEFER FIXING THE FLAP PROBLEM FOR A TEMPORARY TIME PERIOD, ALLOWING THE AIRCRAFT TO RETURN TO ITS HOME BASE, TWO DAYS LATER, MAINTENANCE REPLACED THE FLAP POWER DRIVE UNIT AND RETURNED THE AIRCRAFT TO SERVICE.
